# SDR AALA20120219001

- Difficulty date: February 18, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 78,133 hours, 34,993 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BURNING ELECTRIC ODOR CAME THROUGH ENTIRE AIRCRAFT.  PASSENGER REPORTED A BLUE FLASH OUTSIDE OF AIRCRAFT.  EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED GROUND INSPECTION PRECAUTIONARY LIGHTNING STRIKE STATIC DISCHARGE CARD 05-91-25.  NO DAMAGE FOUND.  ACCOMPLISHED PACK BURN AND REPLACED RIGHT AND LEFT COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL.
